# SDR SWIA2024F00648

- Difficulty date: May 20, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS349 BETWEEN STGR 26L AND 26R     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW LOWER FRAME AT FS349 FROM STR 23L TO STR24R REF CRJ-700-SRM 51-42-06-001-001-A01. CRJ-700-SRM 51-42-21-001-001-A01 AND DRAWING SH670-31357 REV B. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
